# SDR ABXA010639

- Difficulty date: August 21, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 37,847 hours, 34,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143T105229
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE OVAL HOLES WERE FOUND IN THE 143T1052-29 FRAME AND IN THE EXISTING ANGLE AT THE AFT SIDE OF FRAME, AT STATION 456, BETWEEN STRINGER 7 RIGHT AND STRINGER 8 RIGHT.  FABRICATED NEW PART AND REPAIRED AREA IAW REA B653-41426DE.
